# SDR SWAA2024120573398

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 34,955 hours, 16,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE; FWD GIRT BAR RETAINER ON SLIDE COMPARTMENT; ATTACH HARDWARE LOOSE.<[01] SECURED FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE; FWD GIRT BAR RETAINER HARDWARE ON SLIDE COMPARTMENT PER SRM 51-40-02.
